MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, 11MM X 35MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE

STRYKER ENDOSCOPY-SAN JOSE PKG, 11MM X 35MM STRYKER BIOSTEON SCREW; SCREW, FIXATION, BONE
Model Number 234-010-179
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.This report is being filed on behalf of the legal manufacturer - biocomposites.
 
Event or Problem Description
It was reported that the screw broke during the procedure and potentially remains in the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device manufacturer date is not known.The product was not returned for investigation therefore the reported failure mode was not confirmed.This investigation will be closed based on probable root cause.Customer complaint/comment: the patient was undergoing a reconstruction of the anterior cruciate ligament of the right knee, at the moment of fixing the hq graft in the femoral tunnel, after tapping the screw, the screw breaks in two without subjecting it to any kind of mechanical stress or handling differently from the recommended surgical technique.This is changed for a new one and the last one works correctly.Investigation findings are: minimal information has been provided.No indication found that biosteon screw was nonconforming.The suspected root causes are unable to determine without further information from clinician or images of product.The corrective action no corrective actions planned; surgery was completed successfully.The preventive action no preventive actions planned; surgery was completed successfully.

Brand Name
PKG, 11MM X 35MM STRYKER BIOSTEON SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andrea zenere
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key13792814
Report Number0002936485-2022-00125
Device Sequence Number3733510
Product Code HWC
UDI-Device Identifier15060155710331
UDI-Public15060155710331
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K003641
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-010-179
Device Catalogue Number234-010-179
Device Lot NumberBS190608
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer02/14/2022
Initial Report FDA Received Date03/17/2022
Supplement Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age30 YR
Patient SexMale
Patient Weight85 KG